# SDR CAL951118

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Bs 965
- Part time: 66,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .50 INCH CRACK IN LONGERON 14L AT STA 965 BULKHEAD.  THE LONGERON WAS REPAIRED IAW SRM 53-02, FIGURE 2.  (X)
